zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Application of generalized differential transform method to multi-order fractional differential equations. (English) Zbl 1221.34022
Summary: In a recent paper [Appl. Math. Comput. 197, No. 2, 467--477 (2008; Zbl 1141.65092)] the authors presented a new generalization of the differential transform method that extend the application of the method to differential equations of fractional order. In this paper, an application of the new technique is applied to solve fractional differential equations of the form $y^{(\mu )}(t)=f(t,y(t),y^{(\beta_{1})}(t),y^{(\beta_{2})}(t),\ldots ,y^{(\beta_{n})}(t))$ with $\mu >\beta _{n}>\beta _{n-1}>\ldots >\beta _{1}>0$, combined with suitable initial conditions. The fractional derivatives are understood in the Caputo sense. The method provides the solution in the form of a rapidly convergent series. Numerical examples are used to illustrate the preciseness and effectiveness of the new generalization.

34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
34A08Fractional differential equations
34A25Analytical theory of ODE (series, transformations, transforms, operational calculus, etc.)
Full Text: DOI
[1] Bagley, R. L.; Torvik, P. J.: A theoretical basis for the application of fractional calculus to viscoelasticity, J rheol 27, No. 3, 201-210 (1983) · Zbl 0515.76012 · doi:10.1122/1.549724
[2] Bagley, R. L.; Torvik, P. J.: Fractional calculus-a different approach to the analysis of viscoelastically damped structures, Aiaa j 21, No. 5, 741-748 (1983) · Zbl 0514.73048 · doi:10.2514/3.8142
[3] Bagley, R. L.; Torvik, P. J.: Fractional calculus in the transient analysis of viscoelastically damped structures, Aiaa j 23, No. 6, 918-925 (1985) · Zbl 0562.73071 · doi:10.2514/3.9007
[4] Ichise, M.; Nagayanagi, Y.; Kojima, T.: An analog simulation of non-integer order transfer functions for analysis of electrode processes, J electron chem interfacial electrochem 33, 253-265 (1971)
[5] Sun, H. H.; Onaral, B.; Tsao, Y.: Application of positive reality principle to metal electrode linear polarization phenomena, IEEE trans biomed eng 31, No. 10, 664-674 (1984)
[6] Sun, H. H.; Abdelwahab, A. A.; Onaral, B.: Linear approximation of transfer function with a pole of fractional order, IEEE trans automat contr 29, No. 5, 441-444 (1984) · Zbl 0532.93025 · doi:10.1109/TAC.1984.1103551
[7] Mandelbrot, B.: Some noises with 1/f spectrum, a Bridge between direct current and white noise, IEEE trans inform theor 13, No. 2, 289-298 (1967) · Zbl 0148.40507 · doi:10.1109/TIT.1967.1053992
[8] Bagley, R. L.; Calico, R. A.: Fractional order state equations for the control of viscoelastic structures, J guid contr dynam 14, No. 2, 304-311 (1991)
[9] Koeller, R. C.: Application of fractional calculus to the theory of viscoelasticity, J appl mech 51, 299-307 (1984) · Zbl 0544.73052 · doi:10.1115/1.3167616
[10] Koeller, R. C.: Polynomial operators. Stieltjes convolution and fractional calculus in hereditary mechanics, Acta mech 58, 251-264 (1986) · Zbl 0578.73040 · doi:10.1007/BF01176603
[11] Skaar, S. B.; Michel, A. N.; Miller, R. K.: Stability of viscoelastic control systems, IEEE trans automat contr 33, No. 4, 348-357 (1988) · Zbl 0641.93051 · doi:10.1109/9.192189
[12] Hartley, T. T.; Lorenzo, C. F.; Qammar, H. K.: Chaos in a fractional order Chua system, IEEE trans circ syst I 42, No. 8, 485-490 (1995)
[13] Mainardi, F.: Fractional calculus: some basic problem in continuum and statistical mechanics, Fractals and fractional calculus in continuum mechanics, 291-348 (1997) · Zbl 0917.73004
[14] Rossikhin, Y. A.; Shitikova, M. V.: Applications of fractional calculus to dynamic problems of linear and nonlinear hereditary mechanics of solids, Appl mech rev 50, 15-67 (1997) · Zbl 0901.73030
[15] Magin, R. L.: Fractional calculus in bioengineering, Crit rev biomed eng 32, No. 1, 1-104 (2004)
[16] Magin, R. L.: Fractional calculus in bioengineering -- part 2, Crit rev biomed eng 32, No. 2, 105-193 (2004)
[17] Magin, R. L.: Fractional calculus in bioengineering -- part 3, Crit rev biomed eng 32, No. 3/4, 194-377 (2004)
[18] Oldham, K. B.; Spanier, J.: The fractional calculus, (1974) · Zbl 0292.26011
[19] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives -- theory and applications, (1993) · Zbl 0818.26003
[20] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[21] Baker CTH, Derakhshan MS, Stability barriers to the costruction of \rho ,\sigma -reducible and fractional quadrautre rules. in: BraB H, Hammerlin BG, editors. Numerical integration III, vol. 85; 1988, p. 1 -- 15.
[22] Blank L, Numerical treatment of differential equations of fractional order; 1996. · Zbl 0870.65137
[23] Diethelm, K.: An algorithm for the numerical solution of differential equations of fractional order, An algorithm for the numerical solution of differential equations of fractional order 5, 1-6 (1997) · Zbl 0890.65071 · emis:journals/ETNA/vol.5.1997/pp1-6.dir/pp1-6.html
[24] Lubich, C.: Fractional linear multistep methods for Abel -- Volterra integral equations of the second kind, Math comp 45, 463-469 (1985) · Zbl 0584.65090 · doi:10.2307/2008136
[25] Diethelm, K.; Ford, N. J.: Numerical solution of the bagley -- torvik equation, Bit 42, 490-507 (2002) · Zbl 1035.65067
[26] Diethelm, K.; Luchko, Y.: Numerical solution of linear multi-term differential equations of fractional order, J comput anal appl 6, 243-263 (2004) · Zbl 1083.65064
[27] Diethelm, K.; Freed, A. D.: On the solution of nonlinear fractional differential equations used in the modeling of viscoplasticity, Reaction engineering, and molecular properties, 217-224 (1999)
[28] Momani, S.; Al-Khaled, K.: Numerical solutions for systems of fractional differential equations by the decomposition method, Appl math comput 162, No. 3, 1351-1365 (2005) · Zbl 1063.65055 · doi:10.1016/j.amc.2004.03.014
[29] Shawagfeh, N. T.: Analytical approximate solutions for nonlinear fractional differential equations, Appl math comput 131, 517-529 (2002) · Zbl 1029.34003 · doi:10.1016/S0096-3003(01)00167-9
[30] Momani S, Odibat Z, Numerical solution of fractional differential equations: a selection of semi-analytical techniques, Arab J Math Math Sci, accepted for publication. · Zbl 1119.65127
[31] Edwards, J. T.; Ford, N. J.; Simpson, A. C.: The numerical solution of linear multi-order fractional differential equations: systems of equations, J comput math 148, 401-418 (2002) · Zbl 1019.65048 · doi:10.1016/S0377-0427(02)00558-7
[32] El-Mesiry, A. E. M.; El-Sayed, A. M. A.; El-Saka, H. A. A.: Numerical methods for multi-term fractional (arbitrary) orders differential equations, Appl math comput 160, No. 3, 683-699 (2005) · Zbl 1062.65073 · doi:10.1016/j.amc.2003.11.026
[33] Momani, S.: A numerical scheme for the solution of multi-order fractional differential equations, Appl math comput 182, No. 1, 761-770 (2006) · Zbl 1107.65119 · doi:10.1016/j.amc.2006.04.037
[34] Podlubny, I.: Fractional differential equations: an introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, (1999) · Zbl 0924.34008
[35] Caputo, M.: Linear models of dissipation whose Q is almost frequency independent. Part II, J roy aust soc 13, 529-539 (1967)
[36] Zhou, J. K.: Differential transformation and its applications for electrical circuits, (1986)
[37] Ayaz, Fatma: Solutions of the system of differential equations by differential transform method, Appl math comput 147, 547-567 (2004) · Zbl 1032.35011 · doi:10.1016/S0096-3003(02)00794-4
[38] Arikoglu, A.; Ozkol, I.: Solution of boundary value problems for integro -- differential equations by using differential transform method, Appl math comput 168, 1145-1158 (2005) · Zbl 1090.65145 · doi:10.1016/j.amc.2004.10.009
[39] Bildik, N.; Konuralp, A.; Bek, F.; Kucukarslan, S.: Solution of different type of the partial differential equation by differential transform method and Adomian’s decomposition method, Appl math comput 172, 551-567 (2006) · Zbl 1088.65085 · doi:10.1016/j.amc.2005.02.037
[40] Abdel-Halim Hassan IH. Comparison differential transformation technique with Adomian decomposition method for linear and nonlinear initial value problems. Chaos, Solitons and Fractals, in press. doi:10.1016/j.chaos.2006.06.040.
[41] Liu, H.; Song, Y.: Differential transform method applied to high index differential -- algebraic equations, Appl math comput 184, 748-753 (2007) · Zbl 1115.65089 · doi:10.1016/j.amc.2006.05.173
[42] Arikoglu A, Ozkol I. Solution of fractional differential equations by using differential transform method, Chaos, Solitons and Fractals 2006. doi:10.1016/j.chaos.2006.09.004. · Zbl 1148.65310
[43] Odibat Z, Momani S, Erturk VS. Generalized differential transform method: application to differential equations of fractional order. Appl Math Comput, submitted for publication. · Zbl 1141.65092 · doi:10.1016/j.amc.2007.07.068
[44] Odibat Z, Shawagfeh N. Generalized Taylor’s formula. Appl Math Comput, in press. doi:10.1016/j.amc.2006.07.102. · Zbl 1122.26006
[45] Achar, B. N. Narahari; Hanneken, J. W.; Enck, T.; Clarke, T.: Dynamics of the fractional oscillator, Physica A 297, 361-367 (2001) · Zbl 0969.70511 · doi:10.1016/S0378-4371(01)00200-X
[46] Bagley, R. L.; Torvik, P. J.: On the appearance of the fractional derivative in the behavior of real materials, J appl mech 51, 275 (1984) · Zbl 1203.74022 · doi:10.1115/1.3167615
[47] Canat, S.; Faucher, J.: Modeling, identification and simulation of induction machine with fractional derivative, Fractional differentiation and its applications, 459-471 (2006)
[48] Riu, D.; Retiére, N.: Implicit half-order systems utilisation for diffusion phenomenon modelling, Fractional differentiation and its applications, 447-459 (2006)